# SDR COMA0660425

- Difficulty date: July 9, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 28,804 hours, 26,773 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 4622
- Part serial: 352
- Condition: Faulty
- Location: Mlg
- Part time: 27,337 hours, 25,568 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5531- DURING CLIMBOUT OF CLT RECEIVED A GEAR DISAGREE AND NOSE DOOR OPEN CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  REPLACED THE MLG SELECTOR VALVE.
